# SDR SWAA2023121220538

- Difficulty date: November 11, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N7849A
- Make and model: Boeing 737-71B
- Aircraft serial: 29367
- Aircraft time: 50,414 hours, 32,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT TEE LOCATED BTW BS 328 TO BS 344 LBL 10 WL 208.1 AT FWD GALLEY AREA 2023-694222<[01] REPLACED SUPPORT TEE LOCATED BTW BS 328 TO BS 344 LBL 10 WL 208.1 AT FWD GALLEY AREA I.A.W B737-700 SRM 51-10-02 ITEM 9 AND DWG 141A5400 SHEET 29 REV- SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED SUPPORT TEE LOCATED BTW BS 328 TO BS 344 LBL 10 WL 208.1 AT FWD GALLEY AREA I.A.W B737-700 SRM 51-10-02 ITEM 9 AND DWG 141A5400 SHEET 29 REV- SEE INDIVIDUAL SIGN OFF BELOW.
